# SDR DALA2025111808412

- Difficulty date: November 18, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N340DN
- Make and model: Airbus A321-213
- Aircraft serial: 8180
- Aircraft time: 24,042 hours, 10,792 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overtemp
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ATO - BELOW AT 30KTS DUE TO A BRAKES HOT MESSAGE. #2 BRAKE TEMP AT 350C.   REPLACED LT GEAR BTMU DUE TO A FAULTY HARNESS. (LP 7971108)
